# SDR AALA201711219041

- Difficulty date: November 19, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 41,531 hours, 15,582 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521000000
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. DELAMINATION ON CARGO BAY PANEL 131EF. REPLACED PANEL 131EF PER AMM 53-22-14.
